# SDR 96FDEA01622

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65561727
- Condition: Corrosion
- Location: Bs 552
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0255  014.  CRACKED LEVELING COMPOUND AT BS 552, RBL 25, WL 152.  UPON FURTHER INVESTIGATION, FOUND CORROSION UNDER LEVELING COMPOUND ON CHORD WHICH IS OUT OF LIMITS.  FOUND CORROSION FROM CHORD.  CORROSION REMOVAL FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR ANGLE AND SHIM.  IAW FED EX EA. 75310-31232.  WAS OUT OF LIMITS PER FEDEX SRM 53-10-1.
